# SDR DALA2022112107474

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,975 hours, 22,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 41d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 PAX SEAT 41D SEAT MOUNTED EMER. LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED PAX SEAT 41D SEAT MOUNTED EMERGENCY LIGHT PER B757 AMM 33-51. OPS CHKS GOOD. (9006664)
